# SDR 20010607CW007

- Difficulty date: November 23, 1999
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: 1015700216
- Condition: Disconnected
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A NEW INSPECTION REQUIREMENT, FOUND BOTH SQUIB POWER SWITCHES DISLOCATED FROM MAIN ENGINE FIRE EXTINGUISHER ANNUNCIATOR/ACTUATOR ASSEMBLY.  FOUND SQUIB SWITCH MODULE NOT PROPERLY RETAINED BY TABS ON ANNUNCIATOR BODY.  THIS CONDITION HAS BEEN FOUND ON HALF OF INSPECTED AIRCRAFT.  SUGGEST CHANGE IN DESIGN OF THE ASSEMBLY FOR POSITIVE ATTACHMENT OF SQUIB POWER SWITCH.  NOTE:  THE CONDITION FOUND ON THE TWO ASSEMBLIES WOULD PREVENT THE FLIGHT CREW FROM BEING ABLE TO DISCHARGE THE AFFECTED ENGINE FIRE BOTTLES AT ANY TIME.  ALSO, THERE IS NO WAY FOR THE CREW TO PREFLIGHT THIS SYSTEM TO VERIFY THAT THE FIRE BOTTLE SQUIBS COULD BE BLOWN IF NEEDED.
